# SDR SWIA2019122747383

- Difficulty date: November 5, 2019
- Submitted: December 27, 2019
- Operation: Air carrier
- Aircraft: N435SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7555
- Aircraft time: 41,811 hours, 36,925 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Shim
- Part number: 22850207205
- Condition: Dented
- Location: Rt Engine Cowl
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* RH ENGINE Â€“ DENT ON COWL 444AT AT APPROXIMATELY 2 OÂ€™CLOCK POSITION.     INSTALLED ON JOB 2755580 OP 7008.
